Calcineurin inhibitor-associated electrolyte disturbances after pediatric renal transplantation: Could fludrocortisone therapy have a role?

Research output: Contribution to journalEditorialScientificpeer-review

Original languageEnglish
Article number13097
JournalPediatric Transplantation
Volume22
Issue number2
Number of pages2
ISSN1397-3142
DOIs
Publication statusPublished - Mar 2018
MoE publication typeA1 Journal article-refereed

Fields of Science

  • TUBULAR-ACIDOSIS
  • CYCLOSPORINE-A
  • NA+/K+-ATPASE
  • HYPERKALEMIA
  • TACROLIMUS
  • 3123 Gynaecology and paediatrics

Cite this

@article{29e896f120ed4c13ac7a9150c0c4426d,
title = "Calcineurin inhibitor-associated electrolyte disturbances after pediatric renal transplantation: Could fludrocortisone therapy have a role?",
keywords = "TUBULAR-ACIDOSIS, CYCLOSPORINE-A, NA+/K+-ATPASE, HYPERKALEMIA, TACROLIMUS, 3123 Gynaecology and paediatrics",
author = "Juuso Tainio",
year = "2018",
month = "3",
doi = "10.1111/petr.13097",
language = "English",
volume = "22",
journal = "Pediatric Transplantation",
issn = "1397-3142",
publisher = "Wiley",
number = "2",

}

Calcineurin inhibitor-associated electrolyte disturbances after pediatric renal transplantation : Could fludrocortisone therapy have a role? / Tainio, Juuso.

In: Pediatric Transplantation, Vol. 22, No. 2, 13097, 03.2018.

Research output: Contribution to journalEditorialScientificpeer-review

TY - JOUR

T1 - Calcineurin inhibitor-associated electrolyte disturbances after pediatric renal transplantation

T2 - Could fludrocortisone therapy have a role?

AU - Tainio, Juuso

PY - 2018/3

Y1 - 2018/3

KW - TUBULAR-ACIDOSIS

KW - CYCLOSPORINE-A

KW - NA+/K+-ATPASE

KW - HYPERKALEMIA

KW - TACROLIMUS

KW - 3123 Gynaecology and paediatrics

U2 - 10.1111/petr.13097

DO - 10.1111/petr.13097

M3 - Editorial

VL - 22

JO - Pediatric Transplantation

JF - Pediatric Transplantation

SN - 1397-3142

IS - 2

M1 - 13097

ER -